# SDR AU960206

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 8962233
- Condition: Damaged
- Location: T Eng Cmprsr/Fan
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE 1ST STAGE IMPELLER DAMAGED - SECONDARY DAMAGE CAUSED TO 2ND STAGE IMPELLER
